Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An estimate of the first eigenvalue of a Schrödinger operator on closed surfaces


Authors: Teng Fei and Zhijie Huang
Journal: Proc. Amer. Math. Soc. 146 (2018), 1599-1602
MSC (2010): Primary 35P15, 58J50
DOI: https://doi.org/10.1090/proc/13832
Published electronically: December 18, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish an upper bound for the first eigenvalue of a Shrödinger operator on compact Riemann serfaces in terms of its diameter.


References [Enhancements On Off] (What's this?)

  • [1] Luis J. Alías, Abdênago Barros, and Aldir Brasil Jr., A spectral characterization of the $ H(r)$-torus by the first stability eigenvalue, Proc. Amer. Math. Soc. 133 (2005), no. 3, 875-884. MR 2113939, https://doi.org/10.1090/S0002-9939-04-07559-8
  • [2] T. Fei, Z. J. Huang and S. Picard, The Anomaly flow over Riemann surfaces, arXiv: 1711.08186, 2017.
  • [3] T. Fei, Z. J. Huang, and S. Picard,
    A construction of infinitely many solutions to the Strominger system,
    arXiv:1703.10067, 2017.
  • [4] Alexander Grigor$ \prime$yan, Yuri Netrusov, and Shing-Tung Yau, Eigenvalues of elliptic operators and geometric applications, Surveys in differential geometry. Vol. IX, Surv. Differ. Geom., vol. 9, Int. Press, Somerville, MA, 2004, pp. 147-217. MR 2195408, https://doi.org/10.4310/SDG.2004.v9.n1.a5
  • [5] Richard Schoen, S. T. Yau, and The existence of a black hole due to condensation of matter, Comm. Math. Phys. 90 (1983), no. 4, 575-579. MR 719436
  • [6] Takashi Shioya, Estimate of isodiametric constant for closed surfaces, Geom. Dedicata 174 (2015), 279-285. MR 3303053, https://doi.org/10.1007/s10711-014-0017-9
  • [7] James Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-105. MR 0233295, https://doi.org/10.2307/1970556

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35P15, 58J50

Retrieve articles in all journals with MSC (2010): 35P15, 58J50


Additional Information

Teng Fei
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: tfei@math.columbia.edu

Zhijie Huang
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: zjhuang@math.columbia.edu

DOI: https://doi.org/10.1090/proc/13832
Received by editor(s): May 10, 2017
Published electronically: December 18, 2017
Communicated by: Lei Ni
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society